MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. VISERA ELITE II XENON LIGHT SOURCE

OLYMPUS MEDICAL SYSTEMS CORP. VISERA ELITE II XENON LIGHT SOURCE
Model Number CLV-S200-IR
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for investigation.Upon evaluation of the device, the reported issue was confirmed.The investigation is ongoing; therefore, the root cause of the reported event cannot be determined at this time, however, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The customer reported the visera elite ii xenon light source main lamp and spare light fails to turn on.The event occurred during preparation for use and there was no patient harm or user injury reported due to the event.
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the legal manufacturer¿s investigation, the device history record (dhr) review and applicable corrections.The review of the dhr did not find any abnormalities or anomalies identified during production.The device met all specifications upon release.As the customer¿s allegation could not be confirmed, the cause of the reported event cannot be conclusively determined.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA ELITE II XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13943102
Report Number8010047-2022-05257
Device Sequence Number6505851
Product Code OWN
UDI-Device Identifier04953170386138
UDI-Public04953170386138
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S200-IR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer08/01/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date08/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OTV-S300.
Patient SexUnknown